Universidad Complutense de Madrid
E-Prints Complutense

Linearity criterion for the selection of an optimal tree.

Impacto

Descargas

Último año

Munduate del Rio, A. y Cano Sevilla, Francisco Jose y Pérez Prados, A. (1997) Linearity criterion for the selection of an optimal tree. Sociedad de Estadística e Investigación Operativa Top, 5 (1). pp. 127-142. ISSN 1863-8279

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 2020.

661kB

URL Oficial: http://link.springer.com/article/10.1007/BF02568534


URLTipo de URL
http://link.springer.comEditorial


Resumen

The aim of this paper is to present a method for selecting the optimal tree among the possible trees that can be generated starting from the a data set. Analysis a quantity criterion is used through the linear combination of the quality measurements of the tree, namely, resubstitution error and linearity. The application of the method leads to a succession of optimal trees, in such a way, that an element of the succession is associated with each possible value of the linear combination's parameter c~.


Tipo de documento:Artículo
Palabras clave:Decision trees; Pruning process; Linearity; Resubstitution error.
Materias:Ciencias > Matemáticas > Teoría de la decisión
Código ID:20567
Depositado:21 Mar 2013 14:52
Última Modificación:07 Feb 2014 10:15

Descargas en el último año

Sólo personal del repositorio: página de control del artículo